| Lot Number |
SB17119 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Lenstec received an email stating "haptic tore off upon insertion.".
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Additionally, we have not received any other complaints from these batches.As the devices were not returned for inspection, lenstec was unable to perform a more detailed investigation into this complaint.We are therefore unable to conclude what may have taken place which would have caused the haptic to tore off upon insertion.As such, we are unable to determine a specific cause for this incident.
Additional Manufacturer Narrative
The investigation is ongoing and once the investigation has been completed a supplemental report will be issued.
Event or Problem Description
Lenstec received an email stating "haptic tore off upon insertion.".